# SDR HSYA2010122110

- Difficulty date: December 21, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N952FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0060
- Aircraft time: 12,816 hours, 13,117 cycles
- Engine: Pwa PT6A114
- System (JASC): 2400 · Electrical Power System
- Part: Controller
- Part number: C611008001
- Part serial: 8120249
- Condition: Failed
- Location: Alt
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

PRIOR TO STARTING AN ILS APPROACH, STBY PWR LIGHT ILLUMINATED. NOTED 3 OF BUSS 1 C/B'S HAD POPPED, ALL SYSTEMS FUCTIONED NORMAL. TURNED LIGHTS OFF & ANTI-ICE SYSTEM LEFT ON DUE TO ICING CONDITIONS. TURNED ON TAXI & LANDING LIGHTS BEFORE LANDING & SEVERAL ANNUNCIATOR LIGHTS INCLUDING ENGINE FIRE WARNING ILLUMINATED. AFTER LANDING, PILOT PULLED FUEL SHUT-OFF CLOSED & SECURED ENGINE, DECLARED AN EMERGENCY. NO APPARENT FIRE DAMAGE NOTED.  MX FOUND NO WIRING ISSUES IN C/B PANEL. GROUND RUN CHECKED GOOD. PERFORMED 2ND GROUND RUN, DISCREPANCY WITH ALT OFF. STBY POWER LIGHT DID NOT COME ON DURING LOAD TEST, NO C/B'S POPPED. FOUND ALT CONTROLLER DEFECTIVE. R & R ALT CONTROLLER.
